# SDR AALA202109074800

- Difficulty date: September 2, 2021
- Submitted: September 7, 2021
- Operation: Air carrier
- Aircraft: N933AM
- Make and model: Airbus A321-231
- Aircraft serial: 7564
- Aircraft time: 13,461 hours, 5,194 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: L3 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: L3 EMERGENCY EXIT DOOR DAMPER PRESSURE BELOW LIMITS. SERVICED DAMPER PER AMM 52-10-00.
